Please use this identifier to cite or link to this item:
|Title:||Cyclic codes over GR(p2,m) of length pk||Authors:||Kiah, Han Mao
Leung, Ka Hin
|Keywords:||DRNTU::Science::Mathematics::Applied mathematics||Issue Date:||2008||Source:||Kiah, H. M., Leung, K. H., & Ling, S. (2008). Cyclic codes over GR(p2,m) of length pk. Finite Fields and Their Applications, 14(3), 834-846.||Series/Report no.:||Finite fields and their applications||Abstract:||We study cyclic codes of length pk over GR(p2,m), or equivalently, ideals of the ring GR(p2,m)/ upk − 1 . We derive a method of representing the ideals, and classify all ideals in the ring GR(p2,m)/upk −1 . We also analyse the duals, and identify the self-dual ideals.||URI:||https://hdl.handle.net/10356/96406
|ISSN:||10715797||DOI:||http://dx.doi.org/10.1016/j.ffa.2008.02.003||Rights:||© 2008 Elsevier Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Finite Fields and Their Applications, Elsevier Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.ffa.2008.02.003].||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.